Subflexible symplectic manifolds

Emmy Murphy, Kyler Siegel

Research output: Contribution to journalArticlepeer-review

16 Scopus citations


We introduce a class of Weinstein domains which are sublevel sets of flexible Weinstein manifolds but are not themselves flexible. These manifolds exhibit rather subtle behavior with respect to both holomorphic curve invariants and symplectic flexibility. We construct a large class of examples and prove that every flexible Weinstein manifold can be Weinstein homotoped to have a nonflexible sublevel set.

Original languageEnglish (US)
Pages (from-to)2367-2401
Number of pages35
JournalGeometry and Topology
Issue number4
StatePublished - Apr 5 2018

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


  • Exotic symplectic structures
  • H principles
  • Polynomial convexity
  • Symplectic cohomology
  • Symplectic geometry
  • Weinstein manifolds


Dive into the research topics of 'Subflexible symplectic manifolds'. Together they form a unique fingerprint.

Cite this